# SDR R61A2025011900042

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 49,008 hours, 30,512 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AI WING FAIL ON CLIMB OUT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. ACCOMPLISHED SATISFACTORY OPS CHECK OF THE WING ANTI-ICE SYSTEM. FOUND TO BE TRANSITORY CONDITION.
